# SDR SWAA2021062944308

- Difficulty date: April 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 318 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FED SUPPORT ANGLE BS 318 LBL55 WL 209 / REMOVED CORROSION ON FED SUPPORT ANGLE BS318 LBL55 WL209 IN AREA OF 1' BY 2' BY .007' PER SRM 53-10-15-1A-1 AND SRM 51-10-02-0G-0. IN LIMITS PER SRM 53-10-15-1A-1.
